# SDR C2XA98IA247

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 0341516
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT FORWARD EMERGENCY EXIT LOWER LIGHTING ASSEMBLY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED A BLOWN FUSE IN THE EMERGENCY LIGHT BATTERY PACK.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
